# SDR MASA20210308072

- Difficulty date: February 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340961S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADEQUATE HOLES ON LH CAP ANGLE WAS FOUND|CAN ANGLE WAS REPLACED PER CRJ900 SRM 51-42-10-001-001-A01 AND SRM 51-42-06-001-001-A01
